Skip to content

Epidemic Spreading in Scale-Free Networks.

Pastor-Satorras, R., & Vespignani, A. (2001). Epidemic Spreading in Scale-Free Networks. Physical Review Letters, 86(14), 3200-3203.

Type
Journal article
Intellectual base
Primary research
Year
2001
Volume
86
Issue
14
Pages
3200-3203
DOI
10.1103/physrevlett.86.3200
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/PhysRevLett.86.3200
Cited from
biology_ecology, chemistry_materials, economics_finance, mathematics, physics, systems_cybernetics

Cited by

7 citations across 7 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 5 of 7 citations: 1 supported, 4 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4abf5c3b48b2 · see in the full table